CaltechAUTHORS
  A Caltech Library Service

On non-vanishing of twisted symmetric and exterior square L-functions for GL(n)

Shahidi, Freydoon (1997) On non-vanishing of twisted symmetric and exterior square L-functions for GL(n). Pacific Journal of Mathematics, 181 (3). pp. 311-322. ISSN 0030-8730. http://resolver.caltech.edu/CaltechAUTHORS:SHApjm97

[img]
Preview
PDF
See Usage Policy.

160Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:SHApjm97

Abstract

Let π be a cuspidal representation of GLn(AF), where AF is the ring of adeles of a number field F.


Item Type:Article
Additional Information:© Copyright 1997, Pacific Journal of Mathematics. Dedicated to Olga Taussky-Todd. This work was partially supported by NSF grant DMS9622585. The twisted case seems to have some further interesting applications in number theory and was suggested by Dinakar Ramakrishnan. (See Remark 2.5.) I would like to thank him for the suggestion and useful discussions on the problem during my stay at Caltech in the Spring of 97. Thanks are also due to Don Blasius for useful conversations which led to a proof in the odd case for which we have included two proofs. The other one, which uses base change [1], is due to Ramakrishnan. Finally, I would like to thank David Rohrlich for some useful communications.
Record Number:CaltechAUTHORS:SHApjm97
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:SHApjm97
Alternative URL:http://pjm.math.berkeley.edu/1997/181-3/p17.html
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:834
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:12 Oct 2005
Last Modified:26 Dec 2012 08:41

Repository Staff Only: item control page